|reyataz,norvir and truvada
Jun 11, 2010
I just started these last night and today i can't stop vomiting. Can't even drink water!! I am soaked in sweat since last night. How long will this last? It is awful? Is there any way to make it better.Should i just not eat or drink? I just can't stop throwing up and the nausea is overwelming11
| Response from Dr. Henry
Yikes-sounds. You should contact your HIV provider for some anti-nausea advice/possible medications. Often the GI shock from starting meds will settle down over the first several weeks-if not then need to consider plan B option! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Tingling Lips After Touching Penis Worried I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.